I know folks can develop a sun sensitivity from some meds. I've never taken either of these you've mentioned. Years ago I did develop a sensitivity from BC pills. At work I noticed if I sat outside during lunch, by the time I came back in I had a rash all over my arms and face, tiny little bumps just where my skin was exposed.
With some medicines, your not supposed to stay out in the sun.
Amiodarone is a really bad one for being in the sun! It will actually turn the skin blue. My daughter was out canoeing once and the shk was overcast; she can home so badly burned we had to wrap her in wet towels, her hands swelled up so bad that she couldn't make a fist. That drug is really bad! If your face was the only thing affected, I would question if it were the drugs; if it was the drugs, every part of your body that was exposed to the sun would have given you the same problem.
I too had read that amiodarone could be really bad for sun exposure. That is horrible that your daughter had such a bad reaction. I just have redness and a burning sensation on my face and also my hands...being Maine in the late winter, those were the only body parts exposed :) ...i'll keep an eye on it...
Thanks for the input